Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is MPGN type ll and what causes it ?

my 14yr old daughter has had mpgn type ll for 5 years now what is it? & what causes it?
Asked On : Sat, 21 May 2011
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Dear Karen,
Welcome to HCM.
Membranoproliferative glomerulonephritis ("MPGN"), also known as mesangiocapillary glomerulonephritis,is a type of inflammation of the glomerulonephrons caused by deposits in the kidney glomerular mesangium and basement membrane (GBM) thickening, damaging the glomeruli. It is one of the primary renal causes of Nephrotic Syndrome.
Type II (also called "dense deposit disease" is similar to type I. except that in this case, it is believed to be associated with the alternative complement pathway.
In short your daughter is unfortunately affected by kidney disease, which requires expert management by a nephrologist. Please carefully follow the advise of your nephrologist.
Wishing your daughter speedy recovery.
Answered: Sat, 21 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor